RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 11, Pages 1565–1566 (Mi de10740)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Stability of Closed Invariant Sets of Semidynamical Systems. The Method of Sign Definite Lyapunov Functions

B. S. Kalitin

Belarusian State University, Minsk

Full text: PDF file (380 kB)

English version:
Differential Equations, 2002, 38:11, 1662–1664

Bibliographic databases:

UDC: 517.938:517.925
Received: 03.10.2000

Citation: B. S. Kalitin, “Stability of Closed Invariant Sets of Semidynamical Systems. The Method of Sign Definite Lyapunov Functions”, Differ. Uravn., 38:11 (2002), 1565–1566; Differ. Equ., 38:11 (2002), 1662–1664

Citation in format AMSBIB
\Bibitem{Kal02}
\by B.~S.~Kalitin
\paper Stability of Closed Invariant Sets of Semidynamical Systems. The Method of Sign Definite Lyapunov Functions
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 11
\pages 1565--1566
\mathnet{http://mi.mathnet.ru/de10740}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2046426}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 11
\pages 1662--1664
\crossref{https://doi.org/10.1023/A:1023605525810}


Linking options:
  • http://mi.mathnet.ru/eng/de10740
  • http://mi.mathnet.ru/eng/de/v38/i11/p1565

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kalitin, “Instability of Closed Invariant Sets of Semidynamical Systems. Method of Sign-Constant Lyapunov Functions”, Math. Notes, 85:3 (2009), 374–384  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. S. Kalitin, R. Chabour, “Method of semidefinite Lyapunov functions for systems of nonautonomous differential equations”, Russian Math. (Iz. VUZ), 56:5 (2012), 23–33  mathnet  crossref  mathscinet
    3. B. S. Kalitin, “Lyapunov Direct Method for Semidynamical Systems”, Math. Notes, 100:4 (2016), 550–560  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:51
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019